# SDR AALA202509309281

- Difficulty date: September 29, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A321-231
- Aircraft serial: 7756
- Aircraft time: 25,006 hours, 10,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EXIT LIGHT AT 4R DOOR IS DAMAGED. MAINTENANCE REPLACED EXIT LIGHT ASSEMBLY. OPS NORMAL IAW MM 33-50-00.
